我们的网站为什么显示成这样?

可能因为您的浏览器不支持样式,您可以更新您的浏览器到最新版本,以获取对此功能的支持,访问下面的网站,获取关于浏览器的信息:

|Table of Contents|

蠓虫识别的一个简便的数学模型(PDF)

《南京林业大学学报(自然科学版)》[ISSN:1000-2006/CN:32-1161/S]

Issue:
1997年04期
Page:
110-113
Column:
研究论文
publishdate:
1900-01-01

Article Info:/Info

Title:
A SIMPLE MATHEMATICAL MODEL——THE RECOGNITION OF TWO NEARATIC SPECIES OF JINKINSHELEA MACFIE
Article ID:
1000-2006(1997)04-0110-04
Author(s):
Wang Youjing
Department of Basic Courses Nanjing Froestry University Nanjing 210037
Keywords:
Jinkinshelea macfie Recognition Mathematical model
Classification number :
-
DOI:
10.3969/j.jssn.1000-2006.1997.04.024
Document Code:
A
Abstract:
A mathematical model is constructed in this paper to distinguish two nearatic species of Jinkinshelea macfie from each other. The model is much simpler and more efficient than some wellknown models.

References

-

Last Update: 1900-01-01